|change of meds
Feb 19, 2012
i used combivir and efavirenz as a pep (unprotected sex with a male sexworker as a receptive partner) but I had severe moodswings and after 5 days my dr decided to change it to aluvia and truvada. is that possible? not dangerous?
| Response from Dr. Young
Hi and thanks for posting.
In our country, efavirenz is not generally recommended for PEP, since a significant minority of recently infected persons show evidence of transmitted efavirenz resistance (and hence this medication wouldn't work to decrease transmission).
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get HIV From Blowjob From A Prostitute?
- Diarrhea After Blowjob Worried I Have HIV
- Itchy Rash After Anal Sex Bottom Sign Of HIV AIDS
- Itchy Skin After Touching Skin Sign Of HIV AIDS
- Red Spots After Sex With Hooker Worried I Have HIV
- Testicular Pain After Giving Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.